Join Evolutionary Forums


esarms.com
puritysourcelabs.ru
needtobuildmuslce.com
sarms1.com
bannednutrition.com
Page 1 of 7 123 ... LastLast
Results 1 to 10 of 67

Thread: TBOL Acne itching advise

  1. #1
    Proficient Brother
    Join Date
    Apr 2019
    Posts
    50
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    TBOL Acne itching advise

    Hi Guys,

    I started a low test e 250 & TBOL cycle last week. I upped my dose to 60 mg Tbol yesterday with no issues. Today morning I did my first 30 mins cardio session on this cycle. 15-20 mins after I finished and while I was eating breakfast I noticed an increase in upper body tempreture and insane red skin colour and itchy feeling. I knew that Tbol causes acne but is this normal? I took a cold shower and controlled the itching and temp a bit. My face is stil sun kissed red though. I did blood work 2 weeks ago and all is good.

    Any advise please? First time using Tbol


    Thank you

  2. #2
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    43,587
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    it sounds like you have some sort of reaction.

    no it isn't normal maybe it is something in the filler
    Now taking clients for 1 on 1 consults via skype. hit me up
    Looking for a steroid source? drop me a visitor message or click> https://www.evolutionary.org/forums/...iii-59858.html
    Canadians hit me up for source
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <authorized supp store deals
    https://goo.gl/Vy5WA7 <12 week bulker and cutting/fasting Ebooks 4sale
    hit me codes for juvepharma, sarms1 etc.
    http://goo.gl/F9Yggp < click for Rx drugs

  3. #3
    Proficient Brother
    Join Date
    Apr 2019
    Posts
    50
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Thanks for the reply. I am in hour in now and my face is back to normal and the itching stopped. I have read in one threads that itching on test gets bad when sweating. Im not sure if that's true but in my case it started after cardio and stopped now. Could itching & red skin colour be related to increased blood flow or body temperature?

  4. #4
    Proficient Brother Mattew87's Avatar
    Join Date
    May 2018
    Posts
    102
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    From tbol is a very very unusual thing... secondly, acne is one thing, itch and redness another thing...
    it's an allergic reaction ...

    Dianabol at that dosage causes acne in predisposed ppl...
    are you sure that your tbol is not dianabol maybe underdosed?

    that is a reaction due to too many androgens, and with those compounds at those dosages I can't think of such a problem ...

  5. #5
    Moderator dylangemelli's Avatar
    Join Date
    Jul 2013
    Posts
    20,890
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    never seen that with tbol... are you using a pre workout?

  6. #6
    Proficient Brother
    Join Date
    Apr 2019
    Posts
    50
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Thanks for the replies everyone. I feel I'm not alone

    My grear is from Nordic Fusion so I assume its correctly dosed. I don't take any preworkouts. The only thing I took today this morning was multi vitamin, omega 3, and Niacin that I have been taking for a while to lower cholesterol levels (Works like magic). I was suspicious this morning that the gym towel had a very strong bleach and chemical smell. It could be that maybe?? I never had any allergies in my life nor did I ever have any strong reactions from food or PEDs so I was really taken off guard this morning.. The TBol dose that I took this morning was 5-10 mins before this happened so now I'm thinking it didn't take enough time to react. its Either something from the gym or the stuff in my blood from yesterday.

    Thanks again you calmed me down..

    cheers

  7. #7
    Moderator dylangemelli's Avatar
    Join Date
    Jul 2013
    Posts
    20,890
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

  8. #8
    Proficient Brother
    Join Date
    Apr 2019
    Posts
    50
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    WOW !!!

    Thanks Man. I have been taking Webber Naturals Niacin for 3 months without any of this. This morning I opened a new bottle from Jameson and this happened. I have read about the flush response but it seems like I never experienced it You are the best man !!

    THANKS EVERYONE. !!!!

  9. #9
    Proficient Brother Mattew87's Avatar
    Join Date
    May 2018
    Posts
    102
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    why only 250mg of test?

  10. #10
    Sponsor Rep macedog24's Avatar
    Join Date
    Sep 2013
    Posts
    1,012
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by dylangemelli View Post
    never seen that with tbol... are you using a pre workout?
    Curious about the same thing? Beta alanine. Can cause the tingles and has been known to cause a skin irritation.

    - - - Updated - - -

    Quote Originally Posted by macedog24 View Post
    Curious about the same thing? Beta alanine. Can cause the tingles and has been known to cause a skin irritation.
    Should of kept reading before i responded.
    Niacin can cause skin flushing. It happens but will subside.
    DG is the man he is on top everything.
    Will check out the article now.
    PSL/ EURO-PEPTIDES REP.
    For questions or concerns you may contact me via PM
    Or email PSL at-
    [email protected]



Page 1 of 7 123 ... LastLast

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •